MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX FORTE CERAMIC BALL HEAD 12/14 28; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX FORTE CERAMIC BALL HEAD 12/14 28; HIP CERAMIC BALL HEAD
Model Number 38.39.7175.245.00
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 august 2021: lot 113530: (b)(4) items manufactured and released on 21-oct-2011.Expiration date: 2016-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting pain and instability due to a leg a length discrepancy and the cause of the leg length discrepancy is unknown.9 years and 1 month after the primary surgery, the surgeon revised the head and the surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER BIOLOX FORTE CERAMIC BALL HEAD 12/14 28
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12473083
Report Number3005180920-2021-00729
Device Sequence Number19778040
Product Code LZO
UDI-Device Identifier07630030846694
UDI-Public07630030846694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model Number38.39.7175.245.00
Device Catalogue Number38.39.7175.245.00
Device Lot Number113530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;